# SDR 20001206SH013

- Difficulty date: November 7, 2000
- Submitted: December 6, 2000
- Operation: General aviation
- Aircraft: N5204J
- Make and model: Snias AS350B2
- Aircraft serial: 3118
- System (JASC): 6220 · Main Rotor Head
- Part: Adapter
- Part number: 704A33640046
- Condition: Corroded
- Location: Main Rotor
- Part time: 486 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500-HOUR INSPECTION, FOUND CORROSION IN BOLT HOLES OF FREQUENCY ADAPTER.  NOTED MASTINOX WAS NOT USED AT THE TIME OF ASSEMBLY.  (X)
